# SDR 1408012205

- Difficulty date: January 22, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 4,275 hours, 2,120 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1159SCC20043
- Part serial: 1320
- Condition: Failed
- Location: Te Flaps
- Part time: 4,275 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT FLAPS SELECTED 10 DEGREES, MOVED 7-8 DEGREES, STAB DID NOT MOVE AT ALL.
